Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Error analysis of recurrence equations

Author: R. Tait
Journal: Math. Comp. 21 (1967), 629-638
MSC: Primary 65.25
MathSciNet review: 0221736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An error analysis of the Miller algorithm for computation from threeterm recurrence equations is given. Bounds are supplied in terms of the known coefficients and a method of finding suitable starting values for prescribed relative error is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

PII: S 0025-5718(1967)0221736-0
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia